MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE
Model Number 4095 Surigical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure user facility personnel unlocked their 4095 surgical table for repositioning, and the table began to tip.User facility personnel stabilized the table, and the procedure was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 4095 surgical table and found it to be operating according to specification.No repairs were required, and the table was returned to service.The reported event is attributed to user error as user facility personnel should have centered and leveled the tabletop over the column prior to attempting to reposition the table as stated in the operator manual.The 4095 surgical table operator manual states (3.4-33), "table repositioning with patient aboard (not transport) if this surgical table needs to be repositioned within the operating room with the patient aboard, utilize the following procedure: 1.Ensure patient is properly secured.2.Center and level tabletop with patient over column.3.Lower tabletop to lowest possible height.4.Ensure table path is clear of obstructions.5.One person must be at each end of tabletop.6.Release floor locks.7.If the table is moved with the patient aboard, apply only lateral force to reposition table.8.Do not push down on or lift tabletop while repositioning table.9.Once table is repositioned, lock table by engaging all floor locks." the operator manual further states (1.3-4), "warning - tipping hazard: the surgical table is not to be used to transport patients.With exception of slight repositioning, as detailed in the operating instructions, never disengage floor locks when patient is on table.Failure to heed this warning can result in injury to both the patient and the operating room staff." a steris account manager conducted in-service training with user facility personnel on the proper use and operation of the 4095 surgical table.No additional issues have been reported.

Brand Name
4095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16590535
Report Number1043572-2023-00071
Device Sequence Number11471723
Product Code FQO
UDI-Device Identifier00724995195267
UDI-Public00724995195267
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 Surigical Table
Device Catalogue NumberST013910000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown